Alert archive / Arizona / Flash Flood Warnings in 2011

Flash Flood Warning 58, NWS Tucson, AZ

September 9, 2011Pima County, Arizona

NWS Tucson, AZ issued this flash flood warning at Sep 9, 2011, 7:02 PM MST for Pima County, Arizona. It was in force for 88 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 9, 2011, 7:02 PM MST (02:02 UTC)
Expired
Sep 9, 2011, 8:30 PM MST
In force
88 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

County Pima County, AZ

The radar

The Tucson radar (KEMX), 22 km from the middle of the area, began a volume at 02:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 2.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2011-09-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 231 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2011-09-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
231 J/kg
Mixed-layer CIN
-109 J/kg
Mixed-layer LCL
3212 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
80 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

725 
WGUS55 KTWC 100202
FFWTWC
AZC019-100330-
/O.NEW.KTWC.FF.W.0058.110910T0202Z-110910T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
702 PM MST FRI SEP 9 2011

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  EAST CENTRAL PIMA COUNTY IN SOUTH CENTRAL ARIZONA...
  THIS INCLUDES THE CITY OF GREEN VALLEY...

* UNTIL 830 PM MST

* AT 657 PM MST....NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
  TO INDICATE A CLUSTER OF STRONG THUNDERSTORMS PRODUCING HEAVY RAIN 
  IN THE GREEN VALLEY AND SAHUARITA AREAS...EXTENDING EAST TO CORONA 
  DE TUCSON. THE THUNDERSTORMS CONTINUE TO BUILD OVER THE SAME AREA
  WITH RADAR RAINFALL ESTIMATES FROM SOME LOCATIONS WITHIN THE 
  WARNING AREA BETWEEN 2 AND 3 INCHES OF RAINFALL...AND POSSIBLE 
  ISOLATED HIGHER AMOUNTS. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAHUARITA

THIS WARNING EXTENDS BOTH IN AREA AND TIME THE PREVIOUS FLASH FLOOD
WARNING FOR EAST CENTRAL PIMA COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

&&

LAT...LON 3213 11046 3174 11046 3173 11126 3194 11129
      3209 11119

$$
ZELL
2 follow-up statements
154 
WGUS75 KTWC 100313
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
813 PM MST FRI SEP 9 2011

AZC019-100330-
/O.CON.KTWC.FF.W.0058.000000T0000Z-110910T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
813 PM MST FRI SEP 9 2011

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM MST FOR EAST
CENTRAL PIMA COUNTY...

AT 807 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE AN AREA OF THUNDERSTORMS PRODUCING VERY HEAVY RAINFALL FROM
THE GREEN VALLEY AND SAHUARITA AREAS...EAST TO THE COCHISE COUNTY LINE
AND SOUTH TO THE SANTA CRUZ COUNTY LINE. RADAR RAINFALL ESTIMATES IN
THE LAST HOUR INDICATE THAT BETWEEN 1 AND 2 INCHES OF RAINFALL HAS
OCCURRED WITHIN THE WARNING AREA. THIS IS ON TOP OF PREVIOUS RAINFALL
AMOUNTS OF BETWEEN 1 AND 3 INCHES THAT OCCURRED IN THE SAME AREA. THE 
STORMS WERE MOVING EAST AT 20 MPH. 

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SAHUARITA

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

&&

LAT...LON 3213 11046 3174 11046 3173 11126 3194 11129
      3209 11119

$$
ZELL
512 
WGUS75 KTWC 100335
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
835 PM MST FRI SEP 9 2011

AZC019-100341-
/O.EXP.KTWC.FF.W.0058.000000T0000Z-110910T0330Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PIMA AZ-
835 PM MST FRI SEP 9 2011

...THE FLASH FLOOD WARNING HAS EXPIRED FOR EAST CENTRAL PIMA
COUNTY...

AT 831 PM MST... NATIONAL WEATHER SERVICE RADAR INDICATED THE 
HEAVY RAINFALL OVER EAST CENTRAL PIMA COUNTY HAD COME TO AN END. 
LIGHT TO MODERATE RAINFALL CONTINUES IN THIS AREA...SO MOTORISTS 
SHOULD CONTINUE TO EXERCISE CAUTION WITH PONDING OF WATER IN LOW 
SPOTS AND DIPS...AND SOME OF THE WASHES MAY CONTINUE TO RUN FOR THE 
NEXT HOUR OR SO. HOWEVER...THE FLASH FLOOD WARNING HAS EXPIRED FOR 
EAST CENTRAL PIMA COUNTY.



LAT...LON 3213 11046 3174 11046 3173 11126 3194 11129
      3209 11119

$$
ZELL

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Sep 9, 2:35 PM MST, 4 hours 27 minutes earlier.

Area forecast discussion, Sep 9, 2:35 PM MST, 4 hours 27 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
235 PM MST FRI SEP 9 2011

.SYNOPSIS...AN AREA OF LOW PRESSURE MOVING TO A POSITION NEAR THE
SOUTHERN CALIFORNIA COAST WILL BRING A MOISTER SOUTHERLY FLOW INTO
THE AREA FOR A MUCH BETTER CHANCE OF SHOWERS AND THUNDERSTORMS BY
LATE FRIDAY AND INTO THE WEEKEND...ALONG WITH COOLER DAYTIME
TEMPERATURES. SOME STORMS WILL LIKELY GENERATE HEAVY RAINFALL.

&&

.DISCUSSION...STILL EXPECTING WIDESPREAD SHOWERS/SCATTERED
THUNDERSTORMS INTO LATE TONIGHT. HEAVY RAIN AND ISOLATED SEVERE
HAIL/WIND ARE MAIN THREATS THIS EVENING. ISSUED FLASH FLOOD WATCH
OUT FOR AREAS EAST OF A KEARNY-ARIVACA LINE AND SOUTH OF A FORT
THOMAS-CLIFTON LINE AS THIS AREA WILL BE UNDER INCREASING UPPER
LEVEL DIFFLUENT FLOW THIS EVENING. SOME AREAS COULD SEE 2-3" THIS
EVENING. THIS ALL IS ASSOCIATED WITH A PAIR OF UPPER LOWS OVER THE
WESTERN STATES. THE FIRST ONE WAS NR AZ/UT BORDER WITH THE OTHER
OVER WESTERN NEVADA. THE AZ/UT BORDER LOW WILL LIFT NORTH THIS
EVENING...THUS INCREASING UPPER LEVEL DIFFLUENT FLOW OVER THE
AREA...WHILE THE NEVADA LOW WILL BECOME THE DOMINANT LOW OVER THE
WEEKEND AS IT DROPS INTO SOUTHERN CALIFORNIA.

SATURDAY...WILL SEE SOME DRIER AIR PUSH IN FROM THE SOUTHWEST DURING
THE MORNING HOURS AS THE UPPER LOW MOVES OVER LA BASIN. HOWEVER BY
LATE IN THE AFTERNOON...MID LEVEL FLOW ALOFT TURNS TO THE SOUTH AS
THE LOW WILL BE WEST OF SAN DIEGO. THIS WILL ALLOW HIGHER
PRECIPITABLE WATER OVER SONORA MEXICO TO ADVECT ACROSS THE AREA.
THUS HAVE LOWERED POPS FOR THE AFTERNOON PERIOD WITH HIGHER POPS
GOING TOMORROW NIGHT.

SUNDAY THROUGH MUCH OF NEXT WEEK...WILL TRANSITION BACK INTO MORE
MONSOONAL TYPE DIURNAL THUNDERSTORM ACTIVITY AS UPPER LOW MEANDERS
OFF/OVER SOUTHERN CALIFORNIA.

HIGHS WILL BE COOLER OVER THE WEEKEND...GENERALLY BELOW
NORMAL...THEN START TO WARM BACK ABOVE NORMAL NEXT WEEK.

&&

.AVIATION...ISOLD-SCT TSRA/SHRA BECOMING SCT-NUMEROUS TSRA/SHRA LATE
THIS AFTERNOON INTO THIS EVENING. PRECIP TO DECREASE IN COVERAGE
09Z-12Z SATURDAY. MVFR CIGS/VSBYS AND WIND GUSTS TO NEAR 40 KTS WITH
THE STRONGER TSRA. OTHERWISE...CLOUD DECKS AT 8-12K FT AGL AND
SURFACE WIND GENERALLY SELY/SLY 5-15 KTS THRU 12Z SATURDAY. AVIATION
DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...EXPECT SCATTERED TO NUMEROUS SHOWERS TONIGHT THEN A
CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS THIS WEEKEND
INTO NEXT WEEK. STRONG...ERRATIC AND GUSTY WINDS WILL OCCUR WITH THE
THUNDERSTORM OUTFLOWS ALONG WITH LOCALIZED HEAVY RAIN.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...
  FLASH FLOOD WATCH UNTIL 3 AM MST SATURDAY FOR PUBLIC ZONE 503>509
  AND 511>514.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Sep 9, 11:50 AM MST, 7 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTION
NATIONAL WEATHER SERVICE TUCSON AZ
1150 AM MST FRI SEP 9 2011

AZZ503-504-506>509-511>514-101000-
UPPER SANTA CRUZ RIVER VALLEY/ALTAR VALLEY-TUCSON METRO AREA-
SOUTHEAST PINAL COUNTY-UPPER SAN PEDRO RIVER VALLEY-
EASTERN COCHISE COUNTY BELOW 5000 FEET-UPPER GILA RIVER VALLEY-
GALIURO AND PINALENO MOUNTAINS-CHIRICAHUA MOUNTAINS-
DRAGOON AND MULE AND HUACHUCA AND SANTA RITA MOUNTAINS-
CATALINA AND RINCON MOUNTAINS-
1150 AM MST FRI SEP 9 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

THE COMBINATION OF A VERY MOIST AIRMASS TRACKING FROM NORTHERN MEXICO
INTO SOUTHERN ARIZONA...AND THE INFLUENCE OF A LOW PRESSURE SYSTEM
DEVELOPING OVER SOUTHERN CALIFORNIA WILL RESULT IN SIGNIFICANT
RAINFALL ACROSS THE SOUTHEAST CORNER OF ARIZONA THIS AFTERNOON
INTO TONIGHT. A FLASH FLOOD WATCH HAS BEEN ISSUED FROM 3 PM THIS
AFTERNOON UNTIL 3 AM MST TONIGHT. PLEASER REFER TO AWIPS HEADER
/PHXFFATWC/ OR WMO HEADER /WGUS65 KTWC/ FOR ADDITIONAL DETAILS.

EXPECT SHOWERS AND THUNDERSTORMS TO DEVELOP EARLY THIS AFTERNOON
AND PERSIST INTO THE EARLY MORNING HOURS...WITH THE HEAVIEST
RAINFALL EXPECTED ALONG A LINE FROM DOUGLAS TO ORACLE. WIDESPREAD
RAINFALL AMOUNTS OF 0.75 TO 1.25 INCHES ARE ANTICIPATED...WITH
ISOLATED LOCATIONS POSSIBLY RECEIVING AS MUCH AS 2 TO 3 INCHES.

PLEASE NOTE THAT EVEN MODERATE RAINFALL OVER THE RECENT BURN AREAS
COULD RESULT IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THUNDERSTORMS WILL BE LIKELY AGAIN SATURDAY. THE MAIN THREATS WILL
BE LOCALLY HEAVY RAINFALL AND GUSTY WINDS. THEREAFTER...EXPECT A
CHANCE OF MAINLY AFTERNOON AND EVENING THUNDERSTORMS SUNDAY
THROUGH THURSDAY. PLEASE NOTE THAT EVEN MODERATE RAINFALL OVER THE
RECENT BURN AREAS COULD RESULT IN FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Local storm report, Sep 9, 5:51 PM MST, 1 hour 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
551 PM MST FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0547 PM     HAIL             3 NE GREEN VALLEY       31.87N 110.97W
09/09/2011  M1.00 INCH       PIMA               AZ   TRAINED SPOTTER

&&

EVENT NUMBER TWC1100102

ZELL
Local storm report, Sep 9, 5:52 PM MST, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
552 PM MST FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     HAIL             5 SSE SAHUARITA         31.89N 110.93W
09/09/2011  M0.75 INCH       PIMA               AZ   TRAINED SPOTTER

&&

EVENT NUMBER TWC1100103

SHERWOOD
Special weather statement, Sep 9, 6:14 PM MST, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
614 PM MST FRI SEP 9 2011

AZZ504-507-514-100200-
SANTA CATALINA AND RINCON MOUNTAINS INCLUDING MOUNT
LEMMON/SUMMERHAVEN AZ-TUCSON METRO AREA INCLUDING TUCSON/GREEN
VALLEY/MARANA/VAIL AZ-UPPER SAN PEDRO RIVER VALLEY INCLUDING SIERRA
VISTA/BENSON AZ-
614 PM MST FRI SEP 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PIMA COUNTY UNTIL
700 PM MST...

AT 606 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM ON THE NORTHWEST PORTION OF THE TUCSON METRO
AREA AS WELL AS ANOTHER STORM ON THE EAST SIDE. BOTH OF THESE STORMS
WERE MOVING EAST NORTHEAST AT 25 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

AREAS AFFECTED BY THIS STORM INCLUDE...CATALINA...SABINO CANYON AND
MOUNT LEMMON/SUMMERHAVEN AND REDINGTON.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3250 11110 3251 11047 3223 11047 3220 11106
      3234 11119
TIME...MOT...LOC 0113Z 250DEG 17KT 3228 11084
Local storm report, Sep 9, 6:24 PM MST, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
624 PM MST FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0608 PM     HAIL             SIERRA VISTA            31.55N 110.29W
09/09/2011  E1.00 INCH       COCHISE            AZ   TRAINED SPOTTER

&&

EVENT NUMBER TWC1100104

ZELL
Local storm report, Sep 9, 6:37 PM MST, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
637 PM MST FRI SEP 09 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 PM     HAIL             HEREFORD                31.44N 110.19W
09/09/2011  M0.88 INCH       COCHISE            AZ   TRAINED SPOTTER

&&

EVENT NUMBER TWC1100105

ZELL
Special weather statement, Sep 9, 6:56 PM MST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
656 PM MST FRI SEP 9 2011

AZZ503-504-507-513-514-100245-
DRAGOON/MULE/HUACHUCA AND SANTA RITA MOUNTAINS INCLUDING
BISBEE/CANELO HILLS/MADERA CANYON AZ-SANTA CATALINA AND RINCON
MOUNTAINS INCLUDING MOUNT LEMMON/SUMMERHAVEN AZ-TUCSON METRO AREA
INCLUDING TUCSON/GREEN VALLEY/MARANA/VAIL AZ-UPPER SAN PEDRO RIVER
VALLEY INCLUDING SIERRA VISTA/BENSON AZ-UPPER SANTA CRUZ RIVER AND
ALTAR VALLEYS INCLUDING NOGALES AZ-
656 PM MST FRI SEP 9 2011

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN PIMA COUNTY UNTIL 745 PM
MST...

AT 648 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
CLUSTER OF STRONG THUNDERSTORMS THAT COVERED MUCH OF EASTERN PIMA
COUNTY...INCLUDING SAHUARITA...GREEN VALLEY AND PORTIONS OF TUCSON
AND ARE MOVING EAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THESE STORMS.

ADDITIONAL AREAS AFFECTED BY THIS STORM INCLUDE...CORONA DE
TUCSON...RITA RANCH...SABINO CANYON...VAIL AND SAGUARO NATIONAL PARK
EAST.

LAT...LON 3251 11111 3234 11046 3174 11046 3174 11119
      3220 11114
TIME...MOT...LOC 0154Z 262DEG 16KT 3200 11081

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 5:08 PM MSTSevere Thunderstorm WarningTWCPima37 min
Sep 9, 5:40 PM MSTFlash Flood WarningTWCPima80 min
Sep 9, 5:40 PM MSTSevere Thunderstorm WarningTWCPima65 min
Sep 9, 6:09 PM MSTSevere Thunderstorm WarningTWCCochise66 min
Sep 9, 6:14 PM MSTSpecial Weather StatementTWC46 min
Sep 9, 6:56 PM MSTSpecial Weather StatementTWC49 min
Sep 9, 7:21 PM MSTSevere Thunderstorm WarningTWCSanta Cruz39 min
Sep 9, 7:52 PM MSTFlash Flood WarningTWCCochise, Santa Cruz83 min
Sep 9, 8:31 PM MSTAreal Flood AdvisoryTWCSanta Cruz74 min
Sep 9, 9:17 PM MSTFlash Flood WarningTWCCochise58 min
Sep 10, 1:44 PM MSTSpecial Weather StatementTWCPinal46 min
Sep 10, 2:23 PM MSTSevere Thunderstorm WarningTWCPima, Pinal37 min
Sep 10, 2:49 PM MSTSpecial Weather StatementTWCCochise41 min
Sep 10, 2:55 PM MSTSevere Thunderstorm WarningTWCPinal50 min
Sep 10, 3:00 PM MSTSevere Thunderstorm WarningTWCCochise45 min
Sep 10, 3:10 PM MSTTornado WarningTWCPinal20 min
Sep 10, 3:23 PM MSTSevere Thunderstorm WarningTWCCochise52 min
Sep 10, 3:29 PM MSTSevere Thunderstorm WarningTWCPima, Pinal37 min
Sep 10, 3:39 PM MSTFlash Flood WarningTWCPinal111 min
Sep 10, 3:45 PM MSTSevere Thunderstorm WarningTWCCochise45 min
Sep 10, 3:51 PM MSTAreal Flood AdvisoryTWCCochise84 min
Sep 10, 3:51 PM MSTSevere Thunderstorm WarningTWCGraham, Pinal39 min
Sep 10, 4:06 PM MSTFlash Flood WarningTWCCochise114 min
Sep 10, 4:12 PM MSTSevere Thunderstorm WarningTWCCochise48 min
Sep 10, 4:18 PM MSTSpecial Weather StatementTWCPima42 min
Sep 10, 4:26 PM MSTSevere Thunderstorm WarningTWCGraham, Pinal64 min
Sep 10, 4:29 PM MSTAreal Flood AdvisoryTWCPima2 hr
Sep 10, 4:46 PM MSTFlash Flood WarningTWCCochise89 min
Sep 10, 4:48 PM MSTSpecial Weather StatementTWC42 min
Sep 10, 4:55 PM MSTSevere Thunderstorm WarningTWCPima, Pinal50 min

Nearby

Flash Flood Warnings in Arizona, 2011Every flash flood warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.